# SDR HNAA2022011200048

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 48,183 hours, 44,986 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Part number: D1012030
- Part serial: 4494
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT F/A REPORTS BURNING SMELL FROM HOT JUG AREA SELECTED HOT JUG OFF SMELL WENT AWAY. F/A ALSO REPORTS A MAPLE SYRUP SMELL IN THE SAME AREA. PAGE 200-3 ITEM 7 C/W W/C 25-00-04 WITHIN 100 FLT HRS.   MAINTENANCE INSPECTED HOT JUG AREA NO DAMAGE NOTED.
